# SDR SWAA2022101057500

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 60,217 hours, 35,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Popped
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND C/B POPPED P18-3A10 CB; PASSENGER EMER CHGR L AFT / [01] R/R 2EA AFT AND 2EA LEFT POWER SUPPLY AND BATRY PACK IAW AMM 33-51-06
